# SDR USAA2013082800006

- Difficulty date: August 27, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 31,053 hours, 13,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1698
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 34,087 hours, 14,557 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE OVERWING EMERGENCY LIGHT AT 9F INOPERATIVE.  MX R & R POWER SUPPLY IAW AMM 33-51-38-401.
